Saltar al contenido principal
0
Carrito
0
Carrito

Cystex PM Extra Strength Pain Relief, 20 CT

$14.99
75.0¢ / c/u
Los precios en línea puede ser diferentes a los precios en tiendas

Cómo conseguirlo


Cystex PM Extra Strength Pain Relief, 20 CT

20 u., 0.08 lb. N.° de artículo 475300

Extra Strength Pain Relief and Sleep Aid: Pain relief medicine for women seeking relief from pain and discomfort. Non-habit forming: Formulated with acetaminophen and diphenhydramine, a non-drowsy antihistamine. • Usage instructions: Take 2 Cystex Urinary Pain Relief tablets with a full glass of water before bed to temporarily relieve pain while you sleep.

Especificaciones
ProblemaMenstrual & pms support
FormularioTabletas, pastillas y cápsulas
Tipo de productoAyuda para dormir
CantidadPaquete individual
SíntomaMulti-symptom

Acetaminophen 500mg, Diphenhydramine HCI 25mg, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, FD&C Blue #2 Aluminum Lake, FD&C Red #40 Aluminum Lake, Microcrystaline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Povidone, Stearic Acid, Talc, Titanium Dioxide

No tomar más de lo indicado.

See carton for complete warnings Liver warning: This product contains acetaminophen. Sever liver damage may occur if you take: more than 4,000mc of acetaminophen in 24 hours. With other drugs containing acetaminophen 3 or more alcoholic drinks every day while using this product. Aviso de alergias: El acetaminofeno puede causar reacciones graves en la piel. Symptoms may include: skin reddening blisters, rash. En caso de reacción alérgica, suspender el uso y acudir al profesional de la salud de inmediato. 

*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su profesional de la salud si tiene alguna pregunta médica o de salud.